# SDR AALA20170127003

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 17,256 hours, 6,912 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING LANDING, FLAPS WOULD NOT EXTEND FROM 5 TO 15 DEGREES. USED ALTERNATE PROCEDURE TO LOWER FLAPS TO 15 DEGREES. LANDING UNEVENTFUL. PERFORMED BITE CHECK OF FLAP/SLAT ELECTRONICS UNIT AND FOUND TRAILING EDGE FLAP SENSOR DISAGREE. INSPECTED TRAILING EDGE FLAP DRIVE SYSTEM AND RAN FLAPS SEVERAL CYCLES WITH NO FAULTS. OPERATIONAL CHECK GOOD IAW FIM 27-51-00-810-832.
